Optimal value functions of generalized semi-infinite min-max programming on a noncompact set

Changyu Wang, Xiaoqi Yang, Xinmin Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)

Abstract

In this paper, we study optimal value functions of generalized semi-infinite min-max programming problems on a noncompact set. Directional derivatives and subdifferential characterizations of optimal value functions are given. Using these properties, we establish first order optimality conditions for unconstrained generalized semi-infinite programming problems.
Original languageEnglish
Pages (from-to)261-276
Number of pages16
JournalScience in China, Series A: Mathematics
Volume48
Issue number2
DOIs
Publication statusPublished - 1 Feb 2005

Keywords

  • Directional derivative
  • First order optimality condition
  • Optimal value function
  • Semi-infinite programming
  • Subdifferential

ASJC Scopus subject areas

  • General

Cite this